# SDR AALA2018080869020

- Difficulty date: August 3, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 42,813 hours, 30,711 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4323
- Condition: Leaking
- Location: Apu Bay
- Part time: 21,518 hours, 13,083 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCK ODOR, FOUND APU INOPERATIVE AND CAUSE OF CABIN ODOR. AIRCRAFT WAS GROUNDED.  REPLACED THE APU JC 26L31049003.  NO ODOR DURING APU OPERATIONS AFTER REPLACEMENT.
